# SDR A6WA201442104

- Difficulty date: October 19, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 26,496 hours, 25,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL AFT OF FS 621 AT STRINGER 16L IS CRACKED.
